# SDR 2006FA0001033

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: General aviation
- Aircraft: N2108L
- Make and model: Cessna 172S
- Aircraft serial: 172S9605
- Aircraft time: 1,605 hours
- Engine: Lyc IO360L2A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: NONEREADABLE
- Condition: Deteriorated
- Location: Engine
- Part time: 66 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PIECES COMING OFF AIRFILTER (AIR FILTER P/N: CPE1173, PREVIOUSLY INSTALLED IAW STC NR SA01669CH. THE METAL PIECES THAT ARE COMING A PART ARE LOCATED ON THE TOP, FRONT AND REAR OF THE FILTER ASSEMBLY.  AN FAA-PMA STAMP COVERS THE PN ON THE FILTER. THE ONLY IDENTIFYING FEATURES ON THE FILTER IS A K&N STAMP, AND A MESSAGE TO SERVICE AT 50,000 MILES.
